# SDR DALA2017121008484

- Difficulty date: December 7, 2017
- Submitted: December 10, 2017
- Operation: Air carrier
- Aircraft: N922DX
- Make and model: Doug MD-90-30
- Aircraft serial: 53584
- Aircraft time: 46,942 hours, 31,333 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Condition: Fire
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: F

## Discrepancy

DURING GROUND OPERATION, ACS ALERTED MAINTENANCE TO SMOKE FROM APU AREA. MAINTENANCE OPENED LT APU ACCESS DOOR AND FOUND APU STARTER ON FIRE. CLOSED ACCESS AND BLEW NR 1 FIRE BOTTLE. APU REMOVED AND COMPARTMENT INSPECTED AND CLEANED. NEW APU INSTALLED. A/C WIRING INSPECTION AND STARTER RELAY REPLACEMENT IN PROGRESS.
